Search results: Found 1

Listing 1 - 1 of 1
Sort by
Innovations in Quantitative Risk Management

Authors: --- ---
Book Series: Springer Proceedings in Mathematics & Statistics ISSN: 21941009 ISBN: 9783319091136 9783319091143 Year: Volume: 99 Pages: 438 DOI: 10.1007/978-3-319-09114-3 Language: English
Publisher: Springer Nature
Subject: Business and Management
Added to DOAB on : 2015-07-15 16:03:26
License:

Loading...
Export citation

Choose an application

Abstract

Quantitative Finance; Game Theory, Economics, Social and Behav. Sciences; Finance/Investment/Banking; Actuarial Sciences

Listing 1 - 1 of 1
Sort by
Narrow your search

Publisher

Springer Nature (1)


License

CC by-nc (1)


Language

english (1)


Year
From To Submit

2015 (1)